How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46975
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I HAVE BEEN DIAGNOSED WITH A BLOT CLOT IN MY LEG AND HAVE

Customer Question

I HAVE BEEN DIAGNOSED WITH A BLOT CLOT IN MY LEG AND HAVE STARTED BLOOD THINNING MEDICATION, DO I NEED TO KEEP ELEVATED
JA: What medications do you take daily? Are you allergic to any medications?
Customer: trifene & apixaban
JA: Anything else in your medical history you think the doctor should know?
Customer: have lymphedemia
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. David replied 9 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 9 months ago.

if you have lymphedema swelling in your legs, then you should continue to elevate your legs and wear compression stockings to help squeeze fluid out of your legs.

and continue the blood thinner

let me know if you have questions.

Customer: replied 9 months ago.
Thank you
Expert:  Dr. David replied 9 months ago.

you are welcome

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you may have to scroll up or down to see the ratings area.

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com